# SDR AU510001916

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2611 · Smoke Detection
- Part: Amplifier
- Part number: 30326E11
- Part serial: 2370
- Condition: Unserviceable
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) BAGGAGE COMPARTMENT SMOKE DETECTOR CONTROL AMPLIFIER FAILED.(OTHER CAUSE: SHIFT IN DESIGN PROPERTIES. ) (CASA NR 510001916)
